# SDR ASAA0580460

- Difficulty date: August 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: SR0952200089
- Condition: Corroded
- Location: Fs 375-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, MID CARGO BAY DOOR SILL JAMB BEAM DOUBLER, SPACER, CORRODED.  REPLACED SPACER.  (M)
